# SDR DL76G000348

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Failed
- Location: Eicas
- Component: 8221033100
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF TAKE-OFF ROLL, BOTH EICAS SCREENS BLINKED THEN WENT BLANK.  T/O POWER WAS APPLIED AT 50 AT TIME OF SCREEN GOING BLANK.  BOTH SCREENS WERE BLANK FOR 2-3 SECONDS.  FOUND LT EICAS COMPUTER AT FAULT.  REMOVED AND REPLACED SAME PER M/M AND INSTALLED SOFTWARE.  LT/RT EICAS GROUND SYSTEMS CHECKS NORMAL.
